MURAL - Maynooth University Research Archive Library



    Universality and scaling in chaotic attractor-to-chaotic attractor transitions.


    Stynes, D. and Heffernan, Daniel (2002) Universality and scaling in chaotic attractor-to-chaotic attractor transitions. Chaos, Solitons and Fractals, 13 (6). pp. 1195-1204.

    [img]
    Preview
    Download (191kB) | Preview
    Official URL: https://www.journals.elsevier.com/chaos-solitons-a...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    In this paper we discuss chaotic attractor-to-chaotic attractor transitions in two-dimensional multiparameter maps as an external parameter is varied. We show that the transitions are sharply de®ned and may be classed as second-order phase transitions.

    Item Type: Article
    Keywords: universality; scaling; chaotic attractor; transitions;
    Academic Unit: Faculty of Science and Engineering > Mathematical Physics
    Item ID: 9702
    Depositing User: Prof. Daniel Heffernan
    Date Deposited: 20 Jul 2018 08:47
    Journal or Publication Title: Chaos, Solitons and Fractals
    Publisher: Elsevier
    Refereed: Yes
    URI:

      Repository Staff Only(login required)

      View Item Item control page

      Downloads

      Downloads per month over past year